Universidad Complutense de Madrid
E-Prints Complutense

Classification of (n−5) -filiform Lie algebras

Impacto

Descargas

Último año

Ancochea Bermúdez, José María y Campoamor Stursberg, Otto Ruttwig (2001) Classification of (n−5) -filiform Lie algebras. Linear Algebra and its Applications, 336 (1-3). pp. 167-180. ISSN 0024-3795

[img] PDF
Restringido a Sólo personal autorizado del repositorio

94kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0024379501003238


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

In this paper we consider the problem of classifying the (n − 5)-filiform Lie algebras. This is the first index for which infinite parametrized families appear, as can be seen in dimension 7. Moreover we obtain large families of characteristic nilpotent Lie algebras with nilpotence index 5 and show that at least for dimension 10 there is a characteristic nilpotent Lie algebra with nilpotence index 4 which is the algebra of derivations of a nilpotent Lie algebra.


Tipo de documento:Artículo
Palabras clave:p-Filiform; Characteristically nilpotent; Lie algebras
Materias:Ciencias > Matemáticas > Álgebra
Código ID:20946
Depositado:19 Abr 2013 17:27
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo